Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

On the rate of convergence of finite-difference approximations for Bellman equations with constant coefficients


Authors: Hongjie Dong and N. V. Krylov
Original publication: Algebra i Analiz, tom 17 (2005), nomer 2.
Journal: St. Petersburg Math. J. 17 (2006), 295-313
MSC (2000): Primary 65M15, 35J60, 93E20
Published electronically: February 10, 2006
MathSciNet review: 2159586
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Elliptic Bellman equations with coefficients independent of the variable $ x$ are considered. Error bounds for certain types of finite-difference schemes are obtained. These estimates are sharper than the earlier results in Krylov's article of 1997.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 65M15, 35J60, 93E20

Retrieve articles in all journals with MSC (2000): 65M15, 35J60, 93E20


Additional Information

Hongjie Dong
Affiliation: 127 Vincent Hall, University of Minnesota, Minneapolis, Minnesota 55455
Email: hjdong@math.umn.edu

N. V. Krylov
Affiliation: 127 Vincent Hall, University of Minnesota, Minneapolis, Minnesota 55455
Email: krylov@math.umn.edu

DOI: http://dx.doi.org/10.1090/S1061-0022-06-00905-8
PII: S 1061-0022(06)00905-8
Keywords: Finite-difference approximations, Bellman equations, fully nonlinear equations
Received by editor(s): May 24, 2004
Published electronically: February 10, 2006
Additional Notes: The second author was partially supported by NSF (grant DMS–0140405).
Article copyright: © Copyright 2006 American Mathematical Society